Algebraic Integrability and Geometry of the $\mathfrak{d}_3^{(2)}$ Toda Lattice

    2011, Volume 16, Numbers 3-4, pp.  330-355

    Author(s): Dehainsala D.

    In this paper, we consider the Toda lattice associated to the twisted affine Lie algebra $\mathfrak{d}_3^{(2)}$. We show that the generic fiber of the momentum map of this system is an affine part of an Abelian surface and that the flows of integrable vector fields are linear on this surface, so that the system is algebraic completely integrable. We also give a detailed geometric description of these Abelian surfaces and of the divisor at infinity. As an application, we show that the lattice is related to the Mumford system and we construct an explicit morphism between these systems, leading to a new Poisson structure for the Mumford system. Finally, we give a new Lax equation with spectral parameter for this Toda lattice and we construct an explicit linearization of the system.
    Keywords: Toda lattice, integrable systems, algebraic integrability, Abelian surface
    Citation: Dehainsala D., Algebraic Integrability and Geometry of the $\mathfrak{d}_3^{(2)}$ Toda Lattice, Regular and Chaotic Dynamics, 2011, Volume 16, Numbers 3-4, pp. 330-355

    Access to the full text on the Springer website